Articles written in Pramana – Journal of Physics
Volume 89 Issue 6 December 2017 Article ID 0084 Research Article
Complex dynamics of a new 3D Lorenz-type autonomous chaotic system
FUCHEN ZHANG XIAOFENG LIAO GUANGYUN ZHANG CHUNLAI MU
This paper investigates a new three-dimensional continuous quadratic autonomous chaotic system which is not topologically equivalent to the Lorenz system. The dynamical behaviours of this system are furtherinvestigated in detail, including the ultimate boundedness, the invariant sets and the global attraction domain according to Lyapunov stability theory of dynamical systems. The innovation of the paper lies in the fact that this paper not only proves this chaotic system is globally bounded for the parameters of this system but also gives a familyof mathematical expressions of global exponential attractive sets with respect to the parameters of this system. To validate the ultimate bound estimation, numerical simulations are also investigated. Numerical simulations verify the effectiveness and feasibility of the theoretical scheme.
Volume 97, 2023
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode